# SDR C8G2008F00006

- Difficulty date: July 8, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING CLIMB OUT, THE NR 1 GENERATOR EXPERIENCED A SPEED FAULT WITH THE NR 3 GENERATOR PREVIOUSLY DEFERRED.  THE AC RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION WAS PERFORMED.  THE NR 1 CSD SPEED SWITCH CONNECTOR WAS RESEATED, RERACKED, GENERATOR CONTROL PANEL AND RESET CIRCUIT BREAKER.  OPERATED ENGINE AND PERFORMED OPS CHECKS, CHECKED GOOD.  NO OTHER DEFECTS WERE NOTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (K)
